# SDR 20000501SH007

- Difficulty date: March 29, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: C6PTS
- Make and model: Beech 58
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 2202
- Condition: Cracked
- Location: Propeller
- Part time: 1,700 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVENT INDICATION OF CRACKS ON BOTH SIDES OF BEARING.    (X)
